# SDR USAA2009111893160

- Difficulty date: November 11, 2009
- Submitted: November 18, 2009
- Operation: Air carrier
- Aircraft: N456UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25020
- Aircraft time: 50,762 hours, 33,748 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65C334951
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - LEVEL 2 INTERGRANULAR CORROSION ON LEFT MAIN DECK SKIN PANEL AT UPPER AFT SURFACE FORWARD OF 1016 BULKHEAD.  REPLACED LEFT MAIN DECK SKIN PANEL AT UPPER AFT SURFACE FORWARD OF 1016 BULKHEAD IAW B737 SRM 51-10-02.
